Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 200, NWS Springfield, MO

May 20, 2017Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2017, 12:57 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 12:57 AM CDT (05:57 UTC)
Expired
May 20, 2017, 2:00 AM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 9:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WUUS53 KSGF 200557
SVRSGF
MOC067-153-200700-
/O.NEW.KSGF.SV.W.0200.170520T0557Z-170520T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1257 AM CDT SAT MAY 20 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Ozark County in southwestern Missouri...
  Eastern Douglas County in southwestern Missouri...

* Until 200 AM CDT

* At 1256 AM CDT, severe thunderstorms were located along a line
  extending from 11 miles south of Ava to 10 miles north of Price
  Place to near Ozark Isle, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bull Shoals Lake...               Norfork Lake...
  Gainesville...                    Theodosia...
  Pontiac...                        Wasola...
  Sundown...                        Brixey...
  Noble...                          Willhoit...
  Tecumseh...                       Udall...
  Gentryville...                    Hardenville...
  Thornfield...                     Sycamore...
  Vanzant...                        Squires...
  Dora...                           Rockbridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.

LAT...LON 3660 9269 3682 9270 3706 9220 3650 9220
      3650 9276
TIME...MOT...LOC 0556Z 240DEG 16KT 3679 9263 3664 9262 3649 9272 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
2 follow-up statements
259 
WWUS53 KSGF 200616
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
116 AM CDT SAT MAY 20 2017

MOC067-153-200700-
/O.CON.KSGF.SV.W.0200.000000T0000Z-170520T0700Z/
Ozark MO-Douglas MO-
116 AM CDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR OZARK AND EASTERN DOUGLAS COUNTIES...

At 116 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Ava to 9 miles north of
Gainesville to near Price Place, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bull Shoals Lake...               Norfork Lake...
Gainesville...                    Theodosia...
Pontiac...                        Wasola...
Sundown...                        Brixey...
Noble...                          Willhoit...
Tecumseh...                       Udall...
Gentryville...                    Hardenville...
Thornfield...                     Sycamore...
Vanzant...                        Squires...
Dora...                           Rockbridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.

LAT...LON 3663 9266 3682 9269 3706 9220 3650 9220
      3651 9272
TIME...MOT...LOC 0616Z 237DEG 19KT 3690 9252 3674 9246 3651 9254 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
610 
WWUS53 KSGF 200656
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
156 AM CDT SAT MAY 20 2017

MOC067-153-200706-
/O.EXP.KSGF.SV.W.0200.000000T0000Z-170520T0700Z/
Ozark MO-Douglas MO-
156 AM CDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND EASTERN DOUGLAS
COUNTIES WILL EXPIRE AT 200 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

LAT...LON 3663 9266 3682 9269 3706 9220 3650 9220
      3651 9272
TIME...MOT...LOC 0656Z 240DEG 16KT 3699 9233 3683 9227 3660 9235 

$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:21 AM CDT, 36 minutes earlier.

Area forecast discussion, May 20, 12:21 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1221 AM CDT Sat May 20 2017

.MESOSCALE DISCUSSION...
Issued at 1220 AM CDT Sat May 20 2017

Final line of convection is moving into south central Missouri at
this hour. So far, this line has been moving through a fairly
worked-over airmass, and thus has produced little if any severe
weather. Some uptick in intensity is possible over south central
Missouri where the airmass is in better shape, so will maintain
the Tornado Watch for this area until the line passes through. In
addition to the limited tornado threat, expect to see the
potential for some wind and hail. There will also be a flash flood
threat where convection trains.

Once the line passes, a large area of moderate rain will continue
through much of the night.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 245 PM CDT Fri May 19 2017

An upper level low remains over the Rockies region this afternoon.
The low will slowly spread east into the Plains this evening and
tonight. Ahead a line of storms has already developed across
northeast Oklahoma/southwestern Missouri.

A low level jet has helped the atmosphere recover this afternoon
as MLCAPE values have increased to over 1500J/kg. Expect the line
of storms to continue to lift northeast this afternoon into this
evening.  Additional storms have also developed across southern
Oklahoma and Texas this afternoon this activity will also
spread/expand to the northeast into the western portions of the
area by early/mid evening then spread east across the rest of the
area through the evening into the early overnight hours.

The low level jet will remain out of the south ahead of the low
which will keep an unstable air mass across the area through this
evening, may actually increase some as the air mass to the south
continues to advect north. Theta-E difference are also increasing
across the area as moisture advects north into the area. This will
support a damaging wind risk to 70 mph with both the line
currently pushing into the area and also with any additional line
of storms that spread across the area this evening. 0-3km bulk
shear vectors are and will generally remain out of the northeast
at 30kt which will support a meso vort and spin up tornado risk
with any line segments that can surge to the northeast through the
evening/early overnight hours.

The line of storms should start to spread east of the area by
the early overnight hours. The upper level low will still be to
our west allowing showers and storms to remain possible through
the overnight hours with more light showers occurring during the
day on Saturday.

.LONG TERM...(Saturday Night through Friday)
Issued at 245 PM CDT Fri May 19 2017

A cold front will push through the area by Saturday night. Surface
high pressure and a cooler air mass will then spread into the
area behind the front. The region will stay in northwest flow in
flow through much of next week. This will result in cooler
conditions as highs in the 60s into the lower 70s occur each
afternoon. An upper level disturbance will move through the region
mid week, which will help reinforce the cooler conditions. This
disturbance will also bring some chances for a few showers and
storms to the area Tuesday and Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1220 AM CDT Sat May 20 2017

Rain and thunderstorms will affect the area through much of the
night tonight. Outside of the heavier thunderstorm cores,
conditions should generally remain MVFR. A period of IFR is
possible tomorrow morning as the main frontal boundary begins to
move into and through the area. Some additional thunderstorm
activity is expected along the front tomorrow afternoon, though
this should be east of SGF and JLN, and close for BBG. Included
VCTS tomorrow afternoon at BBG to account for this possibility.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ055-066>068-
     077-078-088-089-093-094-101>103.

KS...Flash Flood Watch until 7 AM CDT this morning for KSZ073-097-101.

&&

MESOSCALE...Boxell
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Boxell
Hazardous weather outlook, May 19, 10:31 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1031 PM CDT Fri May 19 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210345-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1031 PM CDT Fri May 19 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Several rounds of thunderstorms will continue across southern
  Missouri through the overnight hours. Wind gusts to 60 MPH,
  hail to size of quarters, and a brief tornado or two will all
  be possible.

  There is also a risk of flash flooding across the southern and
  western portions of the outlook area, especially where multiple
  rounds of thunderstorms affect the same locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Storms should come to an end on Saturday, with storm total
  rainfall amounts of 1 to 3 inches. The heaviest rainfall
  amounts and higher flooding potential is expected to occur over
  southeast Kansas and western and southwestern Missouri.

  Additional thunderstorms will return Monday as another storm
  system moves in from the northwest.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation is likely across southern Missouri tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Boxell

In the hours before

Local storm report, May 19, 7:17 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             LANTON                  36.51N 91.80W
05/19/2017  E1.00 INCH       HOWELL             MO   PUBLIC

            QUARTER SIZE HAIL REPORTED AT A LOCAL
            BUSINESS NEAR LANTON.

&&

BURCHFIELD
Local storm report, May 19, 7:48 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      PINEVILLE               36.59N 94.38W
05/19/2017                   MCDONALD           MO   EMERGENCY MNGR

            HIGHWAY W IN PINEVILLE JUST NORTH OF 8TH
            STREET AND JUST NORTH OF PINEVILLE ROADWAYS
            ARE COVERED WITH WATER ABOUT 8 INCHES.

&&

BURCHFIELD
Special weather statement, May 19, 9:48 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Springfield MO
948 PM CDT FRI MAY 19 2017

MOZ088-093-094-101-102-200330-
Barry MO-Jasper MO-Newton MO-McDonald MO-Lawrence MO-
948 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEWTON...EASTERN
MCDONALD...BARRY...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
1030 PM CDT...

At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Diamond to near Fairview to near Garfield.
Movement was northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eastern Joplin...                 Carthage...
Roaring River State Park...       Table Rock Lake...
Monett...                         Aurora...
Mount Vernon...                   Cassville...
Marionville...                    Granby...
Duquesne...                       Shell Knob...
Sarcoxie...                       Pierce City...
Duenweg...                        Purdy...
Diamond...                        Seligman...
Exeter...                         Miller...

This includes Interstate 44 between mile markers 9 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 500 AM CDT for
southwestern Missouri.

LAT...LON 3650 9367 3650 9409 3676 9419 3705 9448
      3729 9399 3728 9362 3683 9361 3681 9358
      3651 9358 3649 9364
TIME...MOT...LOC 0248Z 244DEG 40KT 3703 9436 3679 9413 3648 9401

Schaumann
Local storm report, May 19, 10:13 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FLASH FLOOD      5 S BRADLEYVILLE        36.71N 92.91W
05/19/2017                   TANEY              MO   TRAINED SPOTTER

            EXCESSIVE RAINFALL CAUSED FLASH FLOODING ALONG BRUSHY
            CREEK. HIGHWAY 125 IS FLOODED AND IMPASSABLE AT THE
            INTERSECTION OF BRUSHY CREEK.

&&

DCRAMER
Local storm report, May 19, 11:05 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      PINEVILLE               36.59N 94.38W
05/19/2017                   MCDONALD           MO   EMERGENCY MNGR

            HIGHWAY W IN PINEVILLE JUST NORTH OF 8TH
            STREET AND JUST NORTH OF PINEVILLE ROADWAYS
            ARE COVERED WITH WATER ABOUT 8 INCHES.

0710 PM     HAIL             LANTON                  36.51N 91.80W
05/19/2017  E1.00 INCH       HOWELL             MO   PUBLIC

            QUARTER SIZE HAIL REPORTED AT A LOCAL
            BUSINESS NEAR LANTON.

0552 PM     TSTM WND GST     3 SE KAISER             38.10N 92.55W
05/19/2017  M53 MPH          MILLER             MO   AWOS

            53MPH WIND GUST MEASURED AT AWOS STATION
            AIZ, LEE C FINE MEMORIAL AIRPORT.

0546 PM     TSTM WND DMG     3 SSW GRAVOIS MILLS     38.26N 92.85W
05/19/2017                   MORGAN             MO   EMERGENCY MNGR

            TREES DOWN.

0446 PM     TSTM WND DMG     HUMANSVILLE             37.80N 93.58W
05/19/2017                   POLK               MO   EMERGENCY MNGR

            POWERLINES DOWN BEHIND THE US BANK IN
            HUMANSVILLE.

0424 PM     HAIL             REPUBLIC                37.12N 93.48W
05/19/2017  E1.25 INCH       GREENE             MO   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL PER
            PICTURE POSTED ON SOCIAL MEDIA.

0424 PM     TSTM WND DMG     3 WNW WALNUT GROVE      37.43N 93.59W
05/19/2017                   POLK               MO   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN, GARAGE DAMAGED.

0400 PM     TSTM WND DMG     LOCKWOOD                37.39N 93.95W
05/19/2017                   DADE               MO   911 CALL CENTER

            SEVERAL LIMBS DOWN IN EVERTON AND LOCKWOOD.

0355 PM     TSTM WND DMG     MILLER                  37.22N 93.84W
05/19/2017                   LAWRENCE           MO   PUBLIC

            SOCIAL MEDIA PICTURE OF BLEACHERS THROWN
            INTO NETTING AT THE MILLER BALLPARK. TIME
            ESTIMATED FROM RADAR.

0349 PM     TSTM WND DMG     2 WNW MOUNT VERNON      37.12N 93.85W
05/19/2017                   LAWRENCE           MO   EMERGENCY MNGR

            REPORT OF A BARN IN THE ROADWAY ALONG OO
            HIGHWAY 1/4 MILE WEST OF 39 HIGHWAY.

0345 PM     TSTM WND DMG     1 NNE HOBERG            37.09N 93.84W
05/19/2017                   LAWRENCE           MO   EMERGENCY MNGR

            CAR BLOWN OFF OF I-44 NEAR 43 MM ALONG I-44.

0344 PM     TSTM WND DMG     2 S STOTTS CITY         37.08N 93.95W
05/19/2017                   LAWRENCE           MO   EMERGENCY MNGR

            MULTIPLE BUILDINGS DAMAGED NEAR 39.8 MM
            ALONG I-44 PER MERCY EMS SUPERVISOR.

0340 PM     TSTM WND DMG     5 SSE LA RUSSELL        37.08N 94.03W
05/19/2017                   LAWRENCE           MO   EMERGENCY MNGR

            REPORT OF A HOME HEAVY DAMAGED NEAR EXIT 33
            ON I-44.

0335 PM     TSTM WND DMG     PIERCE CITY             36.95N 94.00W
05/19/2017                   LAWRENCE           MO   EMERGENCY MNGR

            ESTIMATED 60 MPH WINDS.

0311 PM     TSTM WND DMG     1 NW NEOSHO             36.88N 94.38W
05/19/2017                   NEWTON             MO   EMERGENCY MNGR

            TREES AND POWERLINES DOWN.

0311 PM     TORNADO          NEOSHO                  36.87N 94.37W
05/19/2017                   NEWTON             MO   EMERGENCY MNGR

            A TORNADO LIKELY OCCURRED ON THE NORTH SIDE
            OF NEOSHO BASED ON NUMEROUS DAMAGE REPORTS
            AND PHOTOGRAPHS. TIME ESTIMATED FROM RADAR.
            AN OFFICIAL STORM SURVEY TO ESTABLISH
            TORNADO STRENGTH/RATING WILL TAKE PLACE ON
            SATURDAY.

0311 PM     TSTM WND DMG     1 NNW NEOSHO            36.88N 94.37W
05/19/2017                   NEWTON             MO   EMERGENCY MNGR

            POWERLINES DOWN ALONG N. HIGH STREET.

0311 PM     TSTM WND DMG     1 N NEOSHO              36.89N 94.37W
05/19/2017                   NEWTON             MO   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND POWERLINES
            DOWN ACROSS THE NORTHERN PORTIONS OF NEOSHO.
            SOME STRUCTURAL DAMAGE ALSO REPORTED.

0255 PM     TSTM WND DMG     3 SE SENECA             36.81N 94.58W
05/19/2017                   NEWTON             MO   LAW ENFORCEMENT

            DAMAGE TO TREES AND BUILDINGS ALONG HOTTEL
            SPRINGS RD SOUTH OF US 60.

&&
Local storm report, May 19, 11:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     FLASH FLOOD      5 W SELIGMAN            36.52N 94.03W
05/19/2017                   BARRY              MO   FIRE DEPT/RESCUE

            A SECTION OF FARM ROAD 1050 WAS IMPASSABLE DUE TO
            FLOODING.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon59 min
May 19, 7:47 PM CDTSevere Thunderstorm WarningSGFTexas39 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney57 min
May 19, 8:43 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
May 19, 8:51 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton54 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney53 min
May 19, 9:43 PM CDTFlash Flood WarningSGFDouglas6 hr
May 19, 9:44 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright61 min
May 19, 9:48 PM CDTSpecial Weather StatementSGFBarry, Lawrence, Newton42 min
May 19, 9:55 PM CDTSevere Thunderstorm WarningSGFOzark, Taney51 min
May 19, 10:18 PM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
May 19, 10:59 PM CDTFlash Flood WarningSGFStone6 hr
May 19, 11:02 PM CDTSevere Thunderstorm WarningSGFDouglas31 min
May 19, 11:37 PM CDTFlash Flood WarningSGFWebster6 hr
May 20, 1:31 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney, Texas, Wright6 hr
May 20, 1:47 AM CDTAreal Flood WarningSGFChristian, Greene, Taney20 hr
May 20, 2:18 AM CDTSpecial Weather StatementSGFDent, Phelps42 min
May 20, 2:57 AM CDTAreal Flood WarningSGFMcDonald, Newton19 hr
May 20, 3:53 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone18 hr
May 20, 5:29 AM CDTAreal Flood WarningSGFDouglas, Howell, Ozark, Taney, Texas, Webster and 1 more8 hr
May 20, 8:57 AM CDTRiver Flood WarningSGFMcDonald53 hr
May 20, 8:57 AM CDTRiver Flood WarningSGFJasper67 hr
May 20, 5:00 PM CDTAreal Flood WarningSGFDouglas, Ozark, Taney, Webster, Wright17 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.